# SDR UIEA2013101700525

- Difficulty date: October 17, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 72,603 hours, 18,340 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732888
- Part serial: 871228
- Condition: Inoperative
- Location: Rt Engine Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

RIGHT ENGINE BLEED DID NOT OPEN AFTER START.  R & R NR 2 ENGINE PRSOV, IAW AMM 36-11-07, OPS CHECKED GOOD.
